Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

EMT123

Member
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

1 Neutral

About EMT123

  • Rank
    New Member

Profile Information

  • Gender
    Female

Recent Profile Visitors

472 profile views
  1. So I guess I skipped my one month update on here. Mostly because there has not been much change. Yesterday was my appointment to start month 3. All labs looked good, going to up the Zenatane from 40mg once daily to 30mg twice daily (total of 60mg a day). So for month one- the dryness I talked about in my last post mostly subsided. I still had to apply Chapstick pretty often. I was still really good about keeping up on my routine as stated above. At some point, I did change my lotion/face lotio
  2. So I am on day 8 of Accutane. I had no symptoms the first few days, however on the 5th day my face felt very oily, so I skipped lotion. That next evening my face felt a bit sensitive, almost like a light sunburn. Around that time my scalp also started feeling a bit dry/itchy and my legs would occasionally start itching. Lotion typically helped alleviate the problem with the legs. Day 7 was where things picked up. All throughout the night my face became more dry and started peeling. Each time I w
  3. Curious as to how the rest of your treatment went!
  4. Good to hear it wasn't anything more serious I started Zenatane only about 4 days ago. I'm kind of nervous about potential side effects, but good so far!
  5. Hello! I am a 24 year old female (130 lbs, 5'6") starting my first round of Accutane. I hope to keep at least a monthly update log of my (hopefully) progress during this journey. My dermatologist had me start at 40mg of Zenatane once daily for a course totaling 6 months. Because this is my first post on the topic, I am sure this one will be a little long haha. I will bold the most important info, so that those who want to skip the story, can. I intend to upload pictures at a later date and pos
  6. On my Accutane box it states dizziness can be due to increased pressure of the brain. I would call your doctor to be sure. Especially if you are experiencing the dizziness while following the rules on keeping up with your fluid intake and eating enough.
×